MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. NEUROMEND; COLLAGEN NERVE WRAP

COLLAGEN MATRIX, INC. NEUROMEND; COLLAGEN NERVE WRAP
Model Number CNW12050
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a neuromend device with an expiration date of december 31, 2020 was implanted on (b)(6) 2021.There has been no additional information provided.

Brand Name
NEUROMEND
Common Device Name
COLLAGEN NERVE WRAP
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
MDR Report Key11941053
Report Number2249852-2021-00008
Device Sequence Number1085349
Product Code JXI
UDI-Device Identifier00813954020174
UDI-Public00813954020174
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K060952
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date12/31/2020
Device Model NumberCNW12050
Device Catalogue NumberCNW12025
Device Lot Number1712192032
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/06/2021
Initial Report FDA Received Date06/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age43 YR